# SDR 2002FA0000377

- Difficulty date: March 2, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N5208C
- Make and model: Beech B35
- Aircraft serial: D2553
- Engine: Cont E185*
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 354051303
- Condition: Malfunctioned
- Location: Stab Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOKED AT RUDDERVATORS MOVEMENT, THIS FITTING WAS MOVING, CALLED MANUFACTURER FOR INFORMATION ON THIS FITTING.
